RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 4, Pages 50–58 (Mi aa1450)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

An example of a non-rectifiable Nevanlinna contour

M. Ya. Mazalov

National Research University "Moscow Power Engineering Institute", Smolensk, Russia

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:4, 625–630

Bibliographic databases:

Received: 10.02.2015

Citation: M. Ya. Mazalov, “An example of a non-rectifiable Nevanlinna contour”, Algebra i Analiz, 27:4 (2015), 50–58; St. Petersburg Math. J., 27:4 (2016), 625–630

Citation in format AMSBIB
\Bibitem{Maz15}
\by M.~Ya.~Mazalov
\paper An example of a~non-rectifiable Nevanlinna contour
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 4
\pages 50--58
\mathnet{http://mi.mathnet.ru/aa1450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580191}
\elib{http://elibrary.ru/item.asp?id=24849907}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 4
\pages 625--630
\crossref{https://doi.org/10.1090/spmj/1409}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383057300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978427805}


Linking options:
  • http://mi.mathnet.ru/eng/aa1450
  • http://mi.mathnet.ru/eng/aa/v27/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Mazalov, “On Nevanlinna domains with fractal boundaries”, St. Petersburg Math. J., 29:5 (2018), 777–791  mathnet  crossref  mathscinet  isi  elib
    2. A. D. Baranov, K. Yu. Fedorovskiy, “On $L^1$-estimates of derivatives of univalent rational functions”, J. Anal. Math., 132 (2017), 63–80  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:223
    Full text:31
    References:16
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019